# SDR GLBA20100728F

- Difficulty date: July 27, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,236 hours, 35,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSP A CRACK WAS FOUND IN THE FRAME ANGLE AT FS 303, .5" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-045. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
